# SDR UPS05845618

- Difficulty date: October 11, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 60 HOLE INTERNAL SUPPORT DOUBLER HAS CORROSION OUT OF LIMITS AND DOUBLE DRILLED HOLES.  REMOVED INTERNAL SUPPORT DOUBLER AT THE 60 HOLE IAW SRM 51-3-0.  FABRICATED AND INSTALLED INTERNAL SUPPORT DOUBLER AT THE 60 HOLE IAW DWG 5649329.
